Psycho-Babble Medication Thread 138925

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

sleeping problems on wellbutrin

Posted by MoBe on February 2, 2003, at 13:55:24

Hi - wondering if anyone out there has solved sleeping problems while being on wellbutrin 150 mg twice a day?? Thanks in advance
MoBe

 

Re: sleeping problems on wellbutrin MoBe

Posted by justyourlaugh on February 2, 2003, at 16:04:40

In reply to sleeping problems on wellbutrin, posted by MoBe on February 2, 2003, at 13:55:24

hey mo.
i am on that too-same dose+celexa 40mg.
if i dont take seroquel at night 75 or 100mg
i dont sleep.
i can be up for days and not seem to need it?
seroquel is causing a uncontrolable "twich"throughout my body
so if you find a good way to sleep(other than 12 beers)do let my know.
jyl

 

Re: sleeping problems on wellbutrin

Posted by sl on February 2, 2003, at 17:24:04

In reply to sleeping problems on wellbutrin, posted by MoBe on February 2, 2003, at 13:55:24

You're not just on Wellbutrin, your'e on WellbutrinSR!
Regular doesn't interfere as much with sleep.

Set yourself up a schedule! Last dose of meds should be a minimum of 6 hours before bed. So basically, set an alarm for the first dose in the morning, and another one for the evening.

Also: You can take plain old Benadryl to make you sleep, or Dramamine.


sl

 

Re: sleeping problems on wellbutrin

Posted by Kathii on February 2, 2003, at 21:25:36

In reply to Re: sleeping problems on wellbutrin, posted by sl on February 2, 2003, at 17:24:04

I also take two doses of WB a day. I make sure I take the second at dinnertime. If I'm late, I skip it. I also just started on Lexapro (been taking that at dinnertime, too). Also, I take .5 mg of Xanax about an hour before I go to bed. I've been doing better on the sleeping, but I think the Lexapro has been the biggest help.

 

Re: sleeping problems on wellbutrin MoBe

Posted by wingedcat on February 3, 2003, at 3:55:43

In reply to sleeping problems on wellbutrin, posted by MoBe on February 2, 2003, at 13:55:24

I was on Wellbutrin SR for about 2 years without any sleeping problems. Then I was not able to sleep for longer than a few hours at a time and got twitches. Lowering it to 150mg a day didn't help. I have been off it for two weeks and now I'm sleeping deeply. Wellbutrin is a great med for depression, but if lowering the dose doesn't help you sleep, maybe you should find another med. Good luck.

 

Re: sleeping problems on wellbutrin wingedcat

Posted by sl on February 3, 2003, at 10:56:45

In reply to Re: sleeping problems on wellbutrin MoBe, posted by wingedcat on February 3, 2003, at 3:55:43

If you find you need an AD, and the others don't work as well as Wb, you can try immediate-release. I (and if I recall correctly) at least one other on this board take immediate-release cuz our body didn't handle the sustained release Wb very well, more side-effects instead of less, etc.

Luck with that!
sl

PS>Can you tell a side-effect of Wb is memory loss? Me and my "if I remember correctly" .... :/

 

Re: sleeping problems on wellbutrin sl

Posted by wingedcat on February 3, 2003, at 11:27:05

In reply to Re: sleeping problems on wellbutrin wingedcat, posted by sl on February 3, 2003, at 10:56:45

I didn't think of that. If I ever decide to go on Wellbutrin again, I'll try that. Thanks!


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.